Previous |  Up |  Next


Title: On a cancellation law for monounary algebras (English)
Author: Jakubíková-Studenovská, Danica
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 128
Issue: 1
Year: 2003
Pages: 77-90
Summary lang: English
Category: math
Summary: In this paper we investigate the validity of a cancellation law for some classes of monounary algebras. (English)
Keyword: monounary algebra
Keyword: direct product
Keyword: connected component
Keyword: cancellation law
MSC: 08A60
idZBL: Zbl 1014.08006
idMR: MR1974547
DOI: 10.21136/MB.2003.133930
Date available: 2009-09-24T22:07:11Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] B. Jónsson: Topics in Universal Algebra.Springer, Berlin, 1972. MR 0345895
Reference: [2] J. Jakubí k, L. Lihová: On the cancellation law for disconnected partially ordered sets.Math. Bohem. Submitted.
Reference: [3] L. Lovász: Operations with structures.Acta Math. Acad. Sci. Hungar. 18 (1967), 321–328. MR 0214529, 10.1007/BF02280291
Reference: [4] L. Lovász: On the cancellation law among finite relational structures.Period. Math. Hungar. 1 (1971), 145–156. MR 0284391, 10.1007/BF02029172
Reference: [5] R. McKenzie, G. McNulty, W. Taylor: Algebras, Lattices, Varieties.Vol. I, Wadsworth, Belmont, 1987. MR 0883644
Reference: [6] J. Novotný: On the characterization of a certain class of monounary algebras.Math. Slovaca 40 (1990), 123–126. MR 1094767
Reference: [7] M. Ploščica, M. Zelina: Cancellation among finite unary algebras.Discrete Mathematics 159 (1996), 191–198. MR 1415293, 10.1016/0012-365X(95)00078-B


Files Size Format View
MathBohem_128-2003-1_7.pdf 330.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo